MathSciNet Relay Station
MathSciNet bibliographic data
MR1669207 49Q10 (49N35)
Stredulinsky, Edward; Ziemer, William P. Area minimizing sets subject to a volume constraint in a convex set. J. Geom. Anal. 7 (1997), no. 4, 653–677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement